# SDR AU980215

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Fitting
- Condition: Loose
- Location: Fuel Selector
- Stage of operation: CR
- Nature of condition: E, Y
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE SURGED AND FAILED.  LT ENGINE SURGED AND THEN FAILED DURING TAXI FOLLOWING LANDING.  INVESTIGATION FOUND THAT THE RT FUEL SELECTOR FITTING WAS LOOSE ALLOWING AIR TO ENTER THE FUEL SYSTEM CAUSING THE RT ENGINE TO STOP.  NO POSITIVE CAUSE WAS IDENTIFIED FOR THE STOPPAGE OF THE LT ENGINE.
